# SDR UIEA2019011902981

- Difficulty date: January 19, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 88,367 hours, 22,796 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 3209953
- Part serial: 532
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQPT VAL MESSAGE AND EQPT COOLING VALVE LIGHT ILLUMINATED. REMOVED AND REPLACED EXHAUST FAN 21-58-05. OPS CHECK NORMAL.
